what i’ve been up to

So it has been 5 days since school’s all done and dusted. My apologies for having stayed silent thus far (although i have been tweeting). You’d think that it is a HUGE thing having finished nursing school, that i’d celebrating with much fanfare. It is, don’t be mistaken. But i just had to fall ‘ill’ after i came back from school last Friday.

I’ve been in the hospital since the wee hours of Saturday, and although there have been several occasions where i was soooooo close to going home, i’m still here. My liver function test wasn’t too good- ALT and AST are elevated. You know what that means for me.

Transaminitis (this term is always debatable, because very literally it means the inflammation of the transaminases, which makes no bloody sense, but what the heck i prefer using this term cos’ it’s convenient).

All medications stopped. Except for omeprazole, HCQ and sangobion(iron supplement).

How cruel.

I’m still trying to be happy-go-lucky about everything, because i have afterall finished nursing school(like fucking finally). But this is really wearing me down.

I’ve not had a good night’s sleep since, as i am not taking my 125mg of quetiapine. None of my anti-depressant desvenlafaxine too.
No RA meds except for HCQ. Not even celecoxib. And paracetamol, or Anarex, is a big no-no. Nothing.

Not too pleased. In fact, i am pissed. There’s so much that can happen with the withdrawal of my meds. What more, this being a very critical period for me (according to my team, and i agree too), having held out for so long.

Now i’m just trying to get my ass out of the hospital. Hopefully i can be discharged today, because i am really just wasting precious bed space. What can they do for a patient with transaminitis??? (In all honesty, nothing.)

Oh man.

 

I’ve been discharged (yes!!!). And i’ll be unable to restart on my psychiatric medications until at least this Friday. As for my RA meds, i have to wait till the 20th this month for me to see my rheumy.

ALT and AST levels dropped a little. But for the first time, my GGT is elevated, and it got even higher today. Well i’m sure time, plus the rest my liver gets while i’m off the medication, will do the trick.

 I’ve not seen my psychologist for 2 sessions already, first because of my shifts, and second just this morning. I feel so baaaaaaad. 😦 Afterall she gives me her timeslots months in advance.

 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s